MAUDE Adverse Event Report: ARTHREX, INC. 2-0 FW BLUE W/ TPR 3/8CIR NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 2-0 FW BLUE W/ TPR 3/8CIR NEEDLE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 2-0 FW BLUE W/ TPR 3/8CIR NEEDLE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via phone that an ar-7220 fiberwire and needle broke inside the patient.The facility representative did not know how this occurred but stated the broken fragments remain in the patient.This was discovered during an amputation procedure on (b)(6) 2022.Facility representative also does not know how the case was completed but that it was completed successfully.

Brand Name
2-0 FW BLUE W/ TPR 3/8CIR NEEDLE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14269352
Report Number1220246-2022-04818
Device Sequence Number5158854
Product Code GAT
UDI-Device Identifier00888867041486
UDI-Public00888867041486
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number2-0 FW BLUE W/ TPR 3/8CIR NEEDLE
Device Catalogue NumberAR-7220
Device Lot Number19640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Initial Report FDA Received Date05/03/2022
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown